# SDR FDEA200908042894

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545771
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN HAS SCRATCHES AT STA 660 TO ST 700, STR 28L TO STR 28R. FABRICATED NEW REPAIR DOUBLER IAW SRM 53-30-2 FIG 2 SRM 53-30-3 FIG 1 CUT OUT DAMAGE AREA IAW SRM 53-30--2 FIG 2 SRM 53-30-3 FIG 1 INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 1 53-30-2 FIG 2 SRM 51-30-2.
